No Cover Image

Journal article 902 views

Weak Poincaré Inequalities and L2-Convergence Rates of Markov Semigroups

Michael Röckner, Feng-yu Wang Orcid Logo

Journal of Functional Analysis, Volume: 185, Issue: 2, Pages: 564 - 603

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1006/jfan.2001.3776

Published in: Journal of Functional Analysis
ISSN: 0022-1236
Published: 2001
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 564
End Page: 603